POLYNOMIAL REPRESENTATIONS OF THE AFFINE NAPPI-WITTEN LIE ALGEBRA H_4  被引量:1

POLYNOMIAL REPRESENTATIONS OF THE AFFINE NAPPI-WITTEN LIE ALGEBRA H_4

在线阅读下载全文

作  者:陈雪 黄智力 

机构地区:[1]Department of Mathematics,Shanghai Jiao Tong University [2]School of Information Science and Technology,Xiamen University

出  处:《Acta Mathematica Scientia》2012年第6期2105-2118,共14页数学物理学报(B辑英文版)

基  金:Supported in part by NSFC(10871125,10931006);a grant of Science and Technology Commission of Shanghai Municipality(09XD1402500)

摘  要:In this paper, the representation theory for the arlene Lie algebra H4 associated to the Nappi-Witten Lie algebra H4 is studied. Polynomial representations of the affine Nappi-Witten Lie algebra H4 are given.In this paper, the representation theory for the arlene Lie algebra H4 associated to the Nappi-Witten Lie algebra H4 is studied. Polynomial representations of the affine Nappi-Witten Lie algebra H4 are given.

关 键 词:affine Nappi-Witten Lie algebra POLYNOMIAL REPRESENTATION 

分 类 号:O152.5[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象